A female asked:
is gluten/dairy free chocolate okay for gastritis diet? currently taking zantac, protonix, (pantoprazole) and levsin-sl for loss of appetite, nausea, gnawing feeling
2 doctor answers
Dr. M. Hytham Beck answered
42 years experience General Surgery
Caffeine free?: generally speaking it is not the gluten or the dairy that irritate gastritis unless you have celiac disease and you are lactose intolerance it is the caffeine that increase the a it and irritate the lining of the stomach and make gastritis worst in spite of taking medication so check the caffeine content
Answered on Oct 18, 2014
Dr. Shaban Faruqui answered
Specializes in Gastroenterology
Assumed Dx and RX: It seems that you diagnosed youself, ? was the Rx given by a MD, Why are you taking 3 medicines presently? Anorexia, nausea, may be side effects of medicines , or you may have underlying Peptic ulcer disease/Gall bladder disease/Dyspepsia, that needs work up, not self treatment. You need to see a gastroenterologist for definite Dx, and proper management.
Answered on Oct 3, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!